Interventional Cardiology Expert Forum
Slow Heart Rate
About This Forum:

Questions in the Interventional Cardiology forum are answered by medical professionals affiliated with the Truman Medical Center. Topics covered include acute coronary syndrome, angina , atrial fibrillation , cardiac catheterization , cardiomyopathy , drug abuse & cardiac disease, echocardiography , heart failure , hypertension & heart disease , lipid management , minorities and heart disease, peripheral vascular disease prevention, valvular heart disease , women’s heart health, and the warning signs of a heart attack.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Slow Heart Rate
I'm 64 years old, with high blood pressure. Mitral valve prolapse. Taking Caduet 5/10 x1, Benicar HTC 40/12.5 x1, Labetalol 200 x1 per day. Recently my heart rate went down to the 40's. Please need some advices. Thanks

Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
290383 tn?1193103921
Labetalol may lower your heart rate as it has beta-blocking activity.  You should talk with your doctor and potentially have a 24 hour Holter monitor.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank